MathSciNet Relay Station
MathSciNet bibliographic data
MR2000143 (2004e:26014) 26A42 (39A12)
Guseinov, Gusein Sh. Integration on time scales. J. Math. Anal. Appl. 285 (2003), no. 1, 107–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement